# SDR UALA2011031501231

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 51,476 hours, 19,025 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY154150
- Part serial: TPA3A95
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENG REV FAULT, FLIGHT DIVERTED.  REPLACED NR 1 ENGINE THRUST REVERSER NON LOCKING ACTUATOR ON INBOARD UPPER SIDE (FADAC NR 1B CHANNEL) WAS AT FAULT.  REPLACED PER MM.  OPS CHECKED NORMAL BOTH STATICALLY AND ENGINE OPERATIONAL, ALL SAFETIES APPLIED AND REMOVED PER MM.
